Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Moduli spaces of Einstein metrics on 4-manifolds


Author: Michael T. Anderson
Journal: Bull. Amer. Math. Soc. 21 (1989), 275-279
MSC (1985): Primary 58G30, 58C25; Secondary 58E11, 53C55
MathSciNet review: 992726
Full-text PDF


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58G30, 58C25, 58E11, 53C55

Retrieve articles in all journals with MSC (1985): 58G30, 58C25, 58E11, 53C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15828-X
PII: S 0273-0979(1989)15828-X